# SDR YENA20120629548

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 37,908 hours, 13,489 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 855 JFK-SDQ, CREW DECLARED EMERGENCY AND AIR RETURN TO JFK DUE TO AIR RIGHT WING LEAK.  PERFORMED INSPECTION OF RIGHT BLEED DUCT AND FOUND WORN SEALS AT BLEED AIR DUCT.  REMOVED AND REPLACED SEALS FROM RIGHT BLEED AIR DUCT BETWEEN THE SLAT TRACK ONE AND INTERMEDIATE RIB PER MM 36-11-48.  LEAK CHECK NORMAL, NO PRESENT MESSAGE.
